Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Research Problems


Journal: Bull. Amer. Math. Soc. 70 (1964), 661
DOI: https://doi.org/10.1090/S0002-9904-1964-11149-6
MathSciNet review: 1566313
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Brauer, Sets of convergence of ordinary Dirichlet series, Duke Math. J. 21 (1954), 593-594. MR 63465
  • 2. F. Herzog and G. Piranian, Sets of convergence of Taylor series. I, Duke Math J. 16 (1949), 529-534. MR 31049
  • 3. P. Erdös, F. Herzog and G. Piranian, Sets of divergence of Taylor series and of trigonometric series, Math. Scand. 2 (1954), 262-266. MR 67224


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11149-6

American Mathematical Society